umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Adaptive stochastic weak approximation of degenerate parabolic equations of Kolmogorov type
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2010 (Engelska)Ingår i: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 234, nr 1, s. 146-164Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Degenerate parabolic equations of Kolmogorov type occur in many areas of analysis and applied mathematics. In their simplest form these equations were introduced by Kolmogorov in 1934 to describe the probability density of the positions and velocities of particles but the equations are also used as prototypes for evolution equations arising in the kinetic theory of gases. More recently equations of Kolmogorov type have also turned out to be relevant in option pricing in the setting of certain models for stochastic volatility and in the pricing of Asian options. The purpose of this paper is to numerically solve the Cauchy problem, for a general class of second order degenerate parabolic differential operators of Kolmogorov type with variable coefficients, using a posteriori error estimates and an algorithm for adaptive weak approximation of stochastic differential equations. Furthermore, we show how to apply these results in the context of mathematical finance and option pricing. The approach outlined in this paper circumvents many of the problems confronted by any deterministic approach based on, for example, a finite-difference discretization of the partial differential equation in itself. These problems are caused by the fact that the natural setting for degenerate parabolic differential operators of Kolmogorov type is that of a Lie group much more involved than the standard Euclidean Lie group of translations, the latter being relevant in the case of uniformly elliptic parabolic operators.

Ort, förlag, år, upplaga, sidor
Elsevier, 2010. Vol. 234, nr 1, s. 146-164
Nyckelord [en]
Degenerate parabolic, Weak approximation, Adaptivity, Malliavin calculus, Option pricing
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-47919DOI: 10.1016/j.cam.2009.12.011ISI: 000276372100012OAI: oai:DiVA.org:umu-47919DiVA, id: diva2:445335
Tillgänglig från: 2011-10-04 Skapad: 2011-10-03 Senast uppdaterad: 2018-06-08Bibliografiskt granskad
Ingår i avhandling
1. Topics on subelliptic parabolic equations structured on Hörmander vector fields
Öppna denna publikation i ny flik eller fönster >>Topics on subelliptic parabolic equations structured on Hörmander vector fields
2012 (Engelska)Doktorsavhandling, sammanläggning (Övrigt vetenskapligt)
Ort, förlag, år, upplaga, sidor
Umeå: Umeå Universitet, 2012. s. 36
Serie
Doctoral thesis / Umeå University, Department of Mathematics, ISSN 1102-8300 ; 51
Nyckelord
subelliptic, parabolic, obstacle problem, boundary behaviour, weak approximation
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:umu:diva-51604 (URN)978-91-7459-354-9 (ISBN)
Disputation
2012-02-24, Mit-huset, MA121, Umeå Universitet, Umeå, 13:00 (Engelska)
Opponent
Handledare
Tillgänglig från: 2012-02-03 Skapad: 2012-01-27 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

fulltext(319 kB)155 nedladdningar
Filinformation
Filnamn FULLTEXT02.pdfFilstorlek 319 kBChecksumma SHA-512
945dc5287344131f49cf42dd2e63cfd997d439bd031ee77f7588586bf6d61f4c37468f63810a16983b04697d26411485d640e19171fb3dcdf0652970587a9d50
Typ fulltextMimetyp application/pdf

Övriga länkar

Förlagets fulltext

Personposter BETA

Frentz, MarieNyström, Kaj

Sök vidare i DiVA

Av författaren/redaktören
Frentz, MarieNyström, Kaj
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Journal of Computational and Applied Mathematics
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar
Totalt: 155 nedladdningar
Antalet nedladdningar är summan av nedladdningar för alla fulltexter. Det kan inkludera t.ex tidigare versioner som nu inte längre är tillgängliga.

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 169 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf